MAUDE Adverse Event Report: CAREFUSION, INC BD SPINAL ANESTHESIA TRAY - BD WHITACRE SPINAL NEEDLE; ANESTHESIA CONDUCTION NEEDLE

CAREFUSION, INC BD SPINAL ANESTHESIA TRAY - BD WHITACRE SPINAL NEEDLE; ANESTHESIA CONDUCTION NEEDLE
Catalog Number 400866
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/17/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event is unknown; awareness date has been used for this field.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using bd spinal anesthesia tray - bd whitacre spinal needle the anesthesia did not work properly.There was no report of patient impact.The following information was provided by the initial reporter: customer reports they had 1 trays pn 400866, lot 1439606 here the drug was not working.They reported good spinal return but lack of efficacy.No injury reported.
 
Additional Manufacturer Narrative
H6: investigation summary: no photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified.A review of the internal manufacturing device records and raw material history files for the reported lot number 0001439606 was performed and no recorded quality problems or rejections related to this incident were found.Product undergoes inspections during manufacturing, no issues related to the reported incident were identified, all procedural and functional requirements for product release have been met.Retains were reviewed and no issues from the site were found.Based on the available information we are not able to identify a root cause at this time.
 
Event or Problem Description
It was reported while using bd spinal anesthesia tray - bd whitacre spinal needle the anesthesia did not work properly.There was no report of patient impact.The following information was provided by the initial reporter: customer reports they had 1 trays pn 400866 lot 1439606 here the drug was not working.They reported good spinal return but lack of efficacy.No injury reported.

Brand Name
BD SPINAL ANESTHESIA TRAY - BD WHITACRE SPINAL NEEDLE
Common Device Name
ANESTHESIA CONDUCTION NEEDLE
Manufacturer (Section D)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer (Section G)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key16318631
Report Number1625685-2023-00015
Device Sequence Number8813272
Product Code BSP
UDI-Device Identifier50382904008661
UDI-Public(01)50382904008661
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/30/2024
Device Catalogue Number400866
Device Lot Number0001439606
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2023
Supplement Date Received by Manufacturer04/20/2023
Initial Report FDA Received Date02/08/2023
Supplement Report FDA Received Date04/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/02/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown